Skip to Main content Skip to Navigation
Journal articles

Classes de Steinitz dʼextensions galoisiennes à groupe de Galois de centre non trivial

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03187571
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, April 1, 2021 - 10:57:38 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

  • HAL Id : hal-03187571, version 1

Collections

Citation

Bouchaïb Sodaïgui. Classes de Steinitz dʼextensions galoisiennes à groupe de Galois de centre non trivial. Journal of Number Theory, Elsevier, 2013, 133 (2), pp. 611-619. ⟨hal-03187571⟩

Share

Metrics

Les métriques sont temporairement indisponibles